# SDR DXTA2024081200182

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 15,937 hours, 12,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AL1269
- Part serial: NSN
- Condition: Broken
- Location: Emer Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN RUNNING POWER ON CHECKLIST. EMERGENCY LIGHT TEST FAILS. NO LIGHTS AT ALL. TROUBLESHOT DOWN TO FAULTY EMERGENCY LIGHTING SWITCH. REMOVED PILOT SEAT FOR EASE OF ACCESS TO SWITCH REMOVED FAULTY SWITCH PN: AL-1269 AND SOLDERED IN NEW SWITCH PN: A3-1269 IAW 560XL WM CH, 33-50Â·01,PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW 560XL AMM CH, 33-50-00, OPS CHECKGOOD. PERFORMED CREW POWER ON CHECKS FOR EMERGENCY LIGHTING, NO DEFECTS NOTED. REINSTALLED PILOT SEATIAW 560XL AMM CH, 25-11-01. OPERATIONAL CHECK OF THE PILOT SEAT IS GOOD, NO FURTHER ACTION IS REQUIRED.
